# SDR 99ZZZX3281

- Difficulty date: August 10, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N527MB
- Make and model: Bolkms BK117A3
- Aircraft serial: 7103
- System (JASC): 2560 · Emergency Equipment
- Part: Pump
- Part number: DOAP101JK
- Condition: Failed
- Location: Cabin
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

MED VAC PUMP MOTOR SEIZING-UP CAUSING SMOKE AND FUMES IN COCKPIT WHICH CREATED AN EMERGENCY LANDING.  REPLACED WITH SERVICEABLE VAC PUMP ASSY.  FUNCTIONAL CHECK OK.  NO FURTHER PROBLEMS.
